# SDR FDEA201008193050

- Difficulty date: August 19, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A REPAIR DOUBLER ON THE R/W TIP UPPER SURFACE ON THE INBD END OF THE SPLICE STRAP THAT REQUIRES A MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS  ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED WING TIP IAW SRM 51-31-01, VOL II.   REMOVED AND REPLACED TEE CAP IAW DAC DWG ARB 4262,   REV "E".  REINSTALLED WING TIP IAW MD/DC10 SRM 51-31-01, VOL II.
